Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


ring in ears
Mar 1, 2000

hi doc. just tested hiv- at 4 months & 0ne week on buspar for 3 months. last 2 weeks feet and hands tingle ears ring can this be hiv at this time? Or can it be from buspar?

Response from Dr. Feinberg

I can't say for certain that it is due to the Buspar, but that is more likely than it being due to your HIV. The caveat in this answer is that I don't know (and maybe you don't, either) how long you've been HIV+, which can influence how one looks at various symptoms. Are you taking a lot of aspirin? That is the most common reason for ringing in the ears.


Previous
Wart = HIV??
Next
HIV negative, but recurring toxoplasmosis

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement